MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 1 E-CROSS; KNEE PATELLA RESURFACING

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 1 E-CROSS; KNEE PATELLA RESURFACING
Catalog Number 02.12.E001RP
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 01/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 7 months after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.
 
Additional Manufacturer Narrative
Batch review performed on 11-jan-2024 lot 2012664: (b)(4) items manufactured and released on 13-jan-2021.Expiration date: 2025-12-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional components involved: batch review performed on 11-jan-2024 gmk-sphere 02.12.0004r femoral component sphere cemented size 4 r (k121416) lot 2244557: (b)(4) items manufactured and released on 14-feb-2023.Expiration date: 2028-01-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-sphere 02.12.E0410fr tibial insert fixed sphere flex size 4/10 mm r e-cross (k202022) lot 2241318: (b)(4) items manufactured and released on 03-jan-2023.Expiration date: 2027-12-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of the review.Gmk-sphere 02.12.T3i4r tibial tray fixed cemented size t3-i4 r (k121416) lot 2300367: (b)(4) items manufactured and released on 02-may-2023.Expiration date: 2028-04-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 1 E-CROSS
Common Device Name
KNEE PATELLA RESURFACING
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18612968
Report Number3005180920-2024-00014
Device Sequence Number14063756
Product Code JWH
UDI-Device Identifier07630971260979
UDI-Public07630971260979
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2025
Device Catalogue Number02.12.E001RP
Device Lot Number2012664
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Initial Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale